2 doctors weighed in:

Day 2 of 10mL penicillin for mild tonsillitis which may have been viral, and I feel sick to my stomach. Persistent diarrhea, vomiting. Can I stop?

2 doctors weighed in
1 doctor agrees

In brief: You should consult

with the doctor who prescribed the penicillin.
But if you are vomiting, the drug is probably not getting into your system anyway. You need to be treated for the diarrhea and vomiting more urgently rather than mild tonsillitis.

In brief: You should consult

with the doctor who prescribed the penicillin.
But if you are vomiting, the drug is probably not getting into your system anyway. You need to be treated for the diarrhea and vomiting more urgently rather than mild tonsillitis.
Dr. Robert Uyeda
Dr. Robert Uyeda
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
25 years in practice
67M people helped
Continue
111,000 doctors available
Read more answers from doctors